Flu, coughs and colds

VIVIN C

For the symptomatic treatment of cold and influenza syndromes, fever and pain For the symptomatic treatment of cold and influenza syndromes and fever. A preparation for oral use combining the therapeutic properties of both acetylsalicylic acid (anti-inflammatory, anti-pyretic and analgesic) and ascorbic acid (vitamin C).

Therapeutic Indications

Adults: 1-2 tablets if necessary up to 3-4 times a day. Dissolve one or two tablets of VIVIN C in half a glass of still water.

Composition

20 effervescent tablets 1 tablet contains: Active ingredients: acetylsalicylic acid 0.330 g, ascorbic acid 0.200 g. Excipients: glycine, anhydrous citric acid, sodium hydrogen carbonate, sodium benzoate.

Precautions for use

To be taken on a full stomach. Elderly patients should not exceed the above-indicated minimum doses. This medicine should not be used for infants or children under the age of 16.